# SDR AALA20060694

- Difficulty date: September 13, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JAX - EMERGENCY LIGHTS IN CABIN INOPERATIVE.  EMERGENCY LIGHTS LEFT IN ARMED POSITION.  REPLACED ALL CABIN BATTERY PACKS FOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
